PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 90 | 3 | 203-216
Tytuł artykułu

Pairs of additive forms and Artin's conjecture

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
90
Numer
3
Strony
203-216
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-07-28
poprawiono
1999-03-30
Twórcy
autor
  • Departamento de Matemática, UnB, Brasília, DF, Brasil, 70910-900
autor
  • Instituto de Matemática, UFRS, Porto Alegre, RS, Brasil, 91509-900
Bibliografia
  • [AC] O. D. Atkinson and R. J. Cook, Pairs of additive congruences to a large prime modulus, J. Austral. Math. Soc. Ser. A 46 (1989), 438-455.
  • [ABC] O. D. Atkinson, J. Brüdern and R. J. Cook, Simultaneous additive congruences to a large prime modulus, Mathematika 39 (1992), 1-9.
  • [DL1] H. Davenport and D. J. Lewis, Cubic equations of additive type, Philos. Trans. Roy. Soc. London Ser. A 261 (1966), 97-136.
  • [DL2] H. Davenport and D. J. Lewis, Two additive equations, Proc. Sympos. Pure Math. 12 (1967), 74-98.
  • [D] V. B. Demyanov, Pairs of quadratic forms over a complete field with discrete norm with finite residue class field, Izv. Akad. Nauk SSSR 20 (1956), 307-324 (in Russian).
  • [G1] H. Godinho, A pair of additive quartic forms, Ph.D. thesis, University of Michigan, 1992.
  • [G2] H. Godinho, Additive forms of degree $k = 2^l$, J. Number Theory 46 (1994), 391-408.
  • [G3] H. Godinho, On p-adic zeros of additive forms of even degree, ibid., to appear.
  • [W] T. D. Wooley, On simultaneous additive equations II, J. Reine Angew. Math. 419 (1991), 141-198.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav90i3p203bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.